MAUDE Adverse Event Report: MICROVENTION, INC. FRED X27; FLOW DIVERTER

MICROVENTION, INC. FRED X27; FLOW DIVERTER
Model Number FREDX5026-PMA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 04/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that one day post placement of a fred x stent, the patient was re-admitted with a left hemispheric stroke.There were no complications during the placement of the fred x stent in the left ica.The vessel's proximal size was approximately 4.5 mm.The vessel's distal size was approximately 3.83 mm.One day post procedure, however, the patient had a large ophthalmic segment aneurysm and was re-admitted with a left hemispheric stroke.A clot was noticed on the distal portion of the fred x device.It was reported that the patient was non-compliant with post-procedure treatment protocol.
 
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device remains implanted in the patient and is therefore not available for return to the manufacturer for analysis.Additionally, the procedural images were not made available for review.On this basis, the event as described could not be confirmed.The instructions for use (ifu) identifies stroke or tia (transient ischemic attack as a potential complication associated with use of the device.

Brand Name
FRED X27
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key14436984
Report Number2032493-2022-00201
Device Sequence Number5898095
Product Code OUT
UDI-Device Identifier00842429114469
UDI-Public(01)00842429114469(11)211214(17)241130(10)0000132272
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberFREDX5026-PMA
Device Catalogue NumberFREDX5026
Device Lot Number0000132272
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2022
Initial Report FDA Received Date05/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale